# SDR SWAA2024112550875

- Difficulty date: October 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 26,850 hours, 13,267 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSSENGER AREA STA 984 ; LBL47 CREASE BEAM HAS CORROSION ON VERTICAL SURFACE .<[01] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-70-15-1A-1.   Z ANGLE REMOVED PER SRM 51-40-02; FOR REPLACEMENT.;[02] VERIFIED OUT OF LIMITS CORROSION ON Z ANGLE PER SRM 53-70-15-1A-1.;[03] LOCATED AND DRILLED NEW Z ANGLE PER SRM 51-40-02>;[04] VERIFIED WORK SIGNED IN CA# 3 .......LOCATED AND DRILLED NEW Z ANGLE PER SRM 51-40-02 RII;[05] REMOVED FASTENERS AND HI-LOCKS IN MIDDLE OF DOOR THRESHOLD AND JUST FORWARD OF THRESHOLD IAW SRM 51-40-02 STILL REQUIRES MORE REMOVAL OF FASTENERS AND HI-LOCKS FOR THRESHOLD REMOVAL. THIS SHOULD BE STEP 3 AND TROY ROSSMAN SIGN OFF FOR LINE 4. ORIGINAL WRITE UP WAS SIGNED OFF ON WRONG CARD PER SAM T. 98405.;[06] OK TO INSTALL.;[07] 6. TROY ROSSMAN (TECHNICIAN); 08-NOV-2024 15:22 UTC OK TO INSTALL. CREASE BEAM (Z-ANGLE);[08] OK TO INSTALL CREASE BEAM ( Z- ANGLE);[09] 8. TROY ROSSMAN (TECHNICIAN); 08-NOV-2024 17:02 UTC OK TO INSTALL CREASE BEAM ( Z- ANGLE) INSPECTED.;[10] INSTALLED ALL FASTENERS COMMON TO HORIZONTAL FLANGE OF NEW CREASE BEAM ( Z-ANGLE) PER SRM 51-40-02.;[11] INSPECTED INSTALLED ALL FASTENERS COMMON TO HORIZONTAL FLANGE OF NEW CREASE BEAM ( Z-ANGLE) PER SRM 51-40-02. RII;[12] C/W INSPECTION;[13] C/W RII INSPECTION;[14] VERIFIED REPAIR AT 984; LBL 47 (Z-ANGLE) CREASE BEAM REPLACEMENT PER SRM 51-40-02.;[15] VERIFIED REPAIR AT 984; LBL 47 (Z-ANGLE) CREASE BEAM REPLACEMENT PER SRM 51-40-02. C/W RII INSPECTION.
